Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Received trigger point injections from neck to lower back. Have swelling. What to do?

earlier today i recieved trigger point injections from my neck to my lowwer back... i still have pain but the pain in my neck has gotten worse.. my whole left side ofmy face neck shoulder is in so much pain i now have a headache that won t go away.. almost seems as if i had a stroke .. my tongue feels swollen.. i even took a vicodin a few howr ago still in pain, used lidocaine ointment as well.. NoTHinG still in PAIN... PLEASE HELP
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
The doctor should've warned you that often the pain is worse after trigger-point injections for the first couple of hours. You need to keep as still as possible and an icepack to the area of most pain will be of benefit. Using some Tramal orally will help for the pain. If this problem persists it is possible that a nerve was injured with the injection and you need to get back to your doctor. I trust this information helps you.
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor